MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 3MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 3MM(H); DENTAL ABUTMENT
Model Number ILPC443U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of the event unknown / not provided.Email address was not provided.
 
Event or Problem Description
Doctor reported the screw fractured of the low profile abutment in tooth location 23.Doctor was able to remove the fracture portion and replaced the abutment.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Two certain® low profile one-piece abutments (ilpc443u & ilpc442u) were returned for investigation.Visual evaluation of the as returned products identified that the abutments were fracture across the threads.Device history record (dhr) review for the lots (2018112357 & 2019080123) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lots were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the lot (2018112357 & 2019080123) for similar events and no other complaint was identified.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11320327
Report Number0001038806-2021-00244
Device Sequence Number4124626
Product Code NHA
UDI-Device Identifier00844868021056
UDI-Public(01)00844868021056(17)240122(10)2018112357(241)ILPC443U
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/22/2024
Device Model NumberILPC443U
Device Catalogue NumberILPC443U
Device Lot Number2018112357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1